# SDR SWAA000391

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6567380
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
